# SDR SWI202408260760

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION FS533.00 STGR26R MOUNT PLATE AT NUT PLATES AS MARKED     (C-CHECK RO 8/24/2024)    BLENDED CORROSION ON  R/H FLOOR MOUNT FITTING AT FS 533.0 STR 26R  REF CRJ900 SRM 51-21-06-001-001-A01. NO DAMAGE IS ALLOWED ON THE FORWARD BAGGAGE BAY STRUCTURE REF CRJ900 SRM 53-32-58-101-001-A01.REMOVED AND  INSTALLED NEW BRACKET P/N: SH670-33852-1 REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-15-001-001-A01 AND DWG. SH690-33600 REV. AH AT FS533.00 ON STGR26R. COMPLIED WITH 51-900-1002-SKY
